# SDR AALA20040586

- Difficulty date: May 22, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - EMERGENCY EXIT SIGN AT 4L AND 4R INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN AT 4L AND 4R.  SYSTEM GROUND CHECKED NORMAL OPERATION.
